\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Stability for the acoustic scattering problem for sound-hard scatterers

Abstract Related Papers Cited by
  • We study the stability for the direct acoustic scattering problem with sound-hard scatterers with minimal regularity assumptions on the scatterers. The main tool we use for this purpose is the convergence in the sense of Mosco.
        We obtain uniform decay estimates for scattered fields and we investigate how a sound-hard screen may be approximated by thin sound-hard obstacles.
    Mathematics Subject Classification: Primary: 35P25; Secondary: 49J45.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975.

    [2]

    D. Bucur and N. Varchon, Stability of the Neumann problem for variations of boundary, C. R. Acad. Sci. Paris Sér. I Math., 331 (2000), 371-374.doi: 10.1016/S0764-4442(00)01668-2.

    [3]

    D. Bucur and N. Varchon, Boundary variation for a Neumann problem, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 29 (2000), 807-821.

    [4]

    A. Chambolle and F. Doveri, Continuity of Neumann linear elliptic problems on varying two-dimensional bounded open sets, Comm. Partial Differential Equations, 22 (1997), 811-840.doi: 10.1080/03605309708821285.

    [5]

    D. Colton and R. Kress, Inverse Acoustic and Electromagnetic Scattering Theory, Springer-Verlag, Berlin Heidelberg New York, 1998.

    [6]

    G. Dal Maso, An Introduction to $\Gamma$-Convergence, Birkhäuser, Boston Basel Berlin, 1993.doi: 10.1007/978-1-4612-0327-8.

    [7]

    G. Dal Maso and R. Toader, A model for the quasi-static growth of brittle fractures: existence and approximation results, Arch. Ration. Mech. Anal., 162 (2002), 101-135.doi: 10.1007/s002050100187.

    [8]

    A. Giacomini, A stability result for Neumann problems in dimension $N\geq 3$, J. Convex Anal., 11 (2004), 41-58.

    [9]

    R. Kress, On the low wave number asymptotics for the two-dimensional exterior Dirichlet problem for the reduced wave equation, Math. Meth. Appl. Sci., 9 (1987), 335-341.doi: 10.1002/mma.1670090126.

    [10]

    J. Li, H. Liu, L. Rondi and G. Uhlmann, Regularized transformation-optics cloaking for the Helmholtz equation: from partial cloak to full cloak, preprint, arXiv:1301.7013 (2013).

    [11]

    F. Murat, The Neumann sieve, in Nonlinear Variational Problems, Pitman, Boston, 1985, 24-32.

    [12]

    L. Rondi, Unique determination of non-smooth sound-soft scatterers by finite\-ly many far-field measurements, Indiana Univ. Math. J., 52 (2003), 1631-1662.doi: 10.1512/iumj.2003.52.2394.

    [13]

    L. Rondi, Unique continuation from Cauchy data in unknown non-smooth domains, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 5 (2006), 189-218.

    [14]

    C. H. Wilcox, Scattering Theory for the d'Alembert Equation in Exterior Domains, Springer-Verlag, Berlin New York, 1975.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(180) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return